A lower bound on the number of triangulations of planar point sets

Oswin Aichholzer, F. Hurtado, M. Noy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)135-145
JournalComputational geometry
Volume29
Issue number2
Publication statusPublished - 2004

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

A lower bound on the number of triangulations of planar point sets. / Aichholzer, Oswin; Hurtado, F.; Noy, M.

In: Computational geometry, Vol. 29, No. 2, 2004, p. 135-145.

Research output: Contribution to journalArticleResearchpeer-review

Aichholzer, Oswin ; Hurtado, F. ; Noy, M. / A lower bound on the number of triangulations of planar point sets. In: Computational geometry. 2004 ; Vol. 29, No. 2. pp. 135-145.
@article{35202390bc9d44a29367e719b76d8038,
title = "A lower bound on the number of triangulations of planar point sets",
author = "Oswin Aichholzer and F. Hurtado and M. Noy",
year = "2004",
language = "English",
volume = "29",
pages = "135--145",
journal = "Computational geometry",
issn = "0925-7721",
publisher = "Elsevier B.V.",
number = "2",

}

TY - JOUR

T1 - A lower bound on the number of triangulations of planar point sets

AU - Aichholzer, Oswin

AU - Hurtado, F.

AU - Noy, M.

PY - 2004

Y1 - 2004

M3 - Article

VL - 29

SP - 135

EP - 145

JO - Computational geometry

JF - Computational geometry

SN - 0925-7721

IS - 2

ER -